# SDR CALA2016122301161

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 54,012 hours, 20,128 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT F/A HEARD LOUD BANGING NOISE ADJACENT TO FWD COAT CLOSET.   RETURNED TO AIRPORT.  WRITE UP MADE PER FLT CREW. FOUND FLT DECK AIR SUPPLY DUCTS NOT SECURED TO SIDEWALL BRACKET AND BRACKET NOT ATTACHED TO FUSELAGE. SECURED BRACKET AND DUCTS REF AMM 21-20-02. ALSO FOUND WHEEL CHAIR UNSECURED AND DISLOCATED IN FWD CLOSET. REPOSITIONED AND RESECURED WHEEL CHAIR WITH SECURITY STRAP.
